Library Header Image
LSE Research Online LSE Library Services

Helly-type theorems for hollow axis-aligned boxes

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) Helly-type theorems for hollow axis-aligned boxes. Proceedings of the Mathematical Society, 127 (7). pp. 2155-2162. ISSN 0002-9939

Full text not available from this repository.

Identification Number: 10.1090/S0002-9939-99-04966-7
Item Type: Article
Official URL:
Additional Information: © 1999 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:45
Last Modified: 15 May 2024 23:43

Actions (login required)

View Item View Item